Vertigo with Low Dose Naltrexone (LDN)

Visit our e-commerce website for Conferences, Webinars, Medical Membership, eBooks etc [More Details]

Medical Professionals Become an LDN Specialist [More Details]

Answered by LDN Specialist Pharmacist Dr Sam Lebsock
LDN Specialist Pharmacist Dr Sam Lebsock

Vertigo with Low Dose Naltrexone (LDN)

Any experience with treating vertigo with Low Dose  Naltrexone  (LDN), or any side effects of dizziness while on Low Dose  Naltrexone  (LDN)?

I will say yes, dizziness is a side effect of LDN. I see it sometimes when a patient maybe starts too high of a dose, or maybe they haven't fully tapered. I do see dizziness a lot of times reported. What I normally tell that patient is maybe they need to go back down to their dose and stay on that lower dose a little bit longer before tapering up. So yes, that is a side effect. Generally you might just need a longer taper. Rather than a week, maybe you need two weeks, maybe you need 30 days. It kind of varies from there.

Answered by Sam Lebsock, PharmD
LDN Specialist

For further Q&A's visit https://ldnresearchtrust.org/questions-and-answers